# SDR WX0A2014120172281

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 64,438 hours, 41,576 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 10000165101
- Part serial: 1672
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 120 KTS FOR A STALL WARNING.  R & R LT AOA TRANSDUCER IAW MM 34-19-01.  PERFORMED STALL WARNING TEST IAW 34-19-00 & RTS IAW 22-01-05.  OPERATIONS CHECKED GOOD.  PERFORMED HIGH ENERGY STOP INSPECTION IAW MM 05-57-00.  NO FAULTS FOUND.
